RAIRO-Theor. Inf. Appl.
Volume 33, Number 3, May June 1999
|Page(s)||227 - 257|
|Published online||15 August 2002|
Normalisation of the Theory T of Cartesian Closed Categories and Conservativity of Extensions T[x] of T
LIRMM, 161 rue ADA, 34392 Montpellier, France; email@example.com.
2 LIRMM, 161 rue ADA, 34392 Montpellier, France; firstname.lastname@example.org.
Accepted: March 1999
Using an inductive definition of normal terms of the theory of Cartesian Closed Categories with a given graph of distinguished morphisms, we give a reduction free proof of the decidability of this theory. This inductive definition enables us to show via functional completeness that extensions of such a theory by new constants (“indeterminates”) are conservative.
Mathematics Subject Classification: 03F05 / 03B25 / 18D15
© EDP Sciences, 1999
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.